# SDR FDEA201006182134

- Difficulty date: June 18, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX13981
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 950C-1030 BL0 CORROSION OUT OF LIMITS. REMOVED DAMAGED SEAT TRACK SECTION. FABRICATED NEW SECTION USING BAC1520-792-7178T6511 DIMS 289 1/4", SPLICE USING BAC1503-100122 7178-4811 DIMS 14" X 2" AND PLATE USING 7075T-6 .250 DIMS 7" X 2" AND INSTALLED IAW SRM 53-10-2 AND 53-10-5.
